MathSciNet Relay Station
MathSciNet bibliographic data
MR401994 (53 #5817) 26A48 (26A51 26A24)
Weil, Clifford E. Monotonicity, convexity and symmetric derivates. Trans. Amer. Math. Soc. 221 (1976), no. 1, 225–237.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement